Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

55 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937728 PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937112
Absolutely continuous solutions for continuity equations in Hilbert spaces
Da Prato G, Flandoli F, Röckner M (2019)
Journal de Mathématiques Pures et Appliquées 128: 42-86.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934377
A note on measures vanishing at infinity
Spindeler T, Strungaru N (2019)
REVIEWS IN MATHEMATICAL PHYSICS 31(2): 1950007.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934374
NONLINEAR FOKKER-PLANCK EQUATIONS FOR PROBABILITY MEASURES ON PATH SPACE AND PATH-DISTRIBUTION DEPENDENT SDES
Huang X, Röckner M, Wang F-Y (2019)
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 39(6): 3017-3035.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2921238
Übersicht zu Indikatoren im Kontext Umwelt und Gesundheit
Tobollik M, Kabel C, Mekel O, Hornberg C, Plass D (2018)
BUNDESGESUNDHEITSBLATT-GESUNDHEITSFORSCHUNG-GESUNDHEITSSCHUTZ 61(6): 710-719.
PUB | DOI | WoS | PubMed | Europe PMC
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912338
On new fractal phenomena connected with infinite linear IFS
Albeverio S, Kondratiev Y, Nikiforov R, Torbin G (2017)
MATHEMATISCHE NACHRICHTEN 290(8-9): 1163-1176.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912012
Sleep and somatic complaints in university students
Schlarb A, Claßen M, Hellmann SM, Voegle C, Gulewitsch MD (2017)
JOURNAL OF PAIN RESEARCH 10: 1189-1199.
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914668
Sachs equations for light bundles in a cold plasma
Schulze-Koops K, Perlick V, Schwarz D (2017)
CLASSICAL AND QUANTUM GRAVITY 34(21): 215006.
PUB | DOI | WoS | arXiv
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2902117
Time inhomogeneous generalized Mehler semigroups and skew convolution equations
Ouyang S-X, Röckner M (2016)
Forum Mathematicum 28(2): 339-376.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2673605
On continuity equations in infinite dimensions with non-Gaussian reference measure
Kolesnikov AV, Röckner M (2014)
Journal of Functional Analysis 266(7): 4490-4537.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2685908
On fractal properties of non-normal numbers with respect to Renyi f-expansions generated by piecewise linear functions
Albeverio S, Kondratiev Y, Nikiforov R, Torbin G (2014)
Bulletin des Sciences Mathématiques 138(3): 440-455.
PUB | DOI | WoS
 
2014 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2764987
Motorik
Schack T, Pollmann D (2014)
In: Entwicklungsförderung im Kindesalter. Grundlagen, Diagnostik und Intervention. Lohaus A, Glüer M (Eds); Göttingen: Hogrefe: 45-62.
PUB
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2699987
A Dynamic Extension of the Foster-Hart Measure of Riskiness
Hellmann T, Riedel F (2014) Center for Mathematical Economics Working Papers; 528.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584527
Gibbs states over the cone of discrete measures
Hagedorn D, Kondratiev Y, Pasurek T, Röckner M (2013)
Journal Of Functional Analysis 264(11): 2550-2583.
PUB | DOI | WoS
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674036
The Foster-Hart measure of riskiness for general gambles
Riedel F, Hellmann T (2013) Working Papers. Institute of Mathematical Economics; 474.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548494
GIBBS MEASURES OF CONTINUOUS SYSTEMS: AN ANALYTIC APPROACH
Kondratiev Y, Pasurek T, Röckner M (2012)
Reviews In Mathematical Physics 24(10).
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548435
Simple nonstandard proofs of Daniell-Kolmogorov-type theorems
Herzberg F (2012)
Positivity 16(4): 627-631.
PUB | DOI | WoS
 
2012 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2471129
Experimental Evaluation of Human Grasps Using a Sensorized Object
Roa M, Kõiva R, Castellini C (2012)
Presented at the IEEE International Conference on Biomedical Robotics and Biomechatronics (BioRob 2012), Rome, Italy.
PUB | DOI
 
2012 | Bielefelder E-Dissertation | PUB-ID: 2538828 PUB | PDF
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2289629
Stock‐Flow Interactions, Disequilibrium Macroeconomics and the Role of Economic Policy
Asada T, Chiarella C, Flaschel P, Mouakil T, Proano C, Semmler W (2011)
Journal of Economic Surveys 25(3): 569-599.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="measures"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung